Comments on "fuzzy programming with nonlinear membership functions..."

Han-Lin Li*, Chian Son Yu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

Yang et al., in their paper "Fuzzy programming with nonlinear membership functions...", published in Fuzzy Sets and Systems 41 (1991), declared that their model can solve a fuzzy program with an S-shaped membership function by adding only one 0-1 variable. This paper indicates that their declaration is correct only for a specific type of S-shape membership functions. We propose another model to treat the fuzzy programs which cannot be solved effectively by Yang et al.

Original languageEnglish
Pages (from-to)109-113
Number of pages5
JournalFuzzy Sets and Systems
Volume101
Issue number1
DOIs
StatePublished - 1 Jan 1999

Keywords

  • Fuzzy programming
  • Membership functions

Fingerprint Dive into the research topics of 'Comments on "fuzzy programming with nonlinear membership functions..."'. Together they form a unique fingerprint.

Cite this